# SDR DALA13058900686

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 54,164 hours, 23,903 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR  IN THE LOWER AFT CORNER  OF THE CARGO DOOR SKIN. REPAIRED IAW ERA 497860-14 REV C.
